MathSciNet Relay Station
MathSciNet bibliographic data
MR2772346 34G20 (34C27 35K91 35L72 47D06 47N20)
Cieutat, Philippe; Ezzinbi, Khalil Almost automorphic solutions for some evolution equations through the minimizing for some subvariant functional, applications to heat and wave equations with nonlinearities. J. Funct. Anal. 260 (2011), no. 9, 2598–2634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement